# SDR HEEA0012436

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2761N
- Make and model: Bell 206L-1
- Aircraft serial: 45277
- System (JASC): 3457 · Global Positioning System
- Part: Gps Antenna
- Part number: S67157539
- Condition: Failed
- Location: Gps Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA WILL NOT PICK UP SATELLITES OR FIND ITSELF.
